# SDR DL76G021305

- Difficulty date: November 9, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 11,485 hours, 1,930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRZ FL 330, FLT ATTENDANT REPORTED BURNED RUBBER SMELL IN AREA OF ROWS 33 THROUGH 35.  AFTER ABOUT 10 MINS SMELL DISAPPEARED.  NO VISIBLE SMOKE NOTICED.  REMAINDER OF FLT NORMAL.  INSPECTED AREA 33 THROUGH 35 & GALLEYS, CARGO COMPARTMENTS OVERHEAD.  FOUND NO DEFECTS.
